Mathematical Research Letters
Volume 11 (2004)
Almost orthogonality and a class of bounded bilinear pseudodifferential operators
Pages: 1 – 11
Several results and techniques that generate bilinear alternatives of a celebrated theorem of Calderón and Vaillancourt about the $L^2$ continuity of linear pseudodifferential operators with symbols with bounded derivatives are presented. The classes of bilinear pseudodifferential symbols considered are shown to produce continuous operators from $L^2\times L^2$ into $L^1$.